Advanced

An Invariant for Operators Approximately Satisfying Deformed Commutation Relation

Manuilov, Vladimir and Silvestrov, Sergei LU (2006) In Proc.Amer.Math.Soc 134. p.2593-2598
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proc.Amer.Math.Soc
volume
134
pages
2593 - 2598
project
Non-commutative Analysis of Dynamics, Fractals and Wavelets
Non-commutative Geometry in Mathematics and Physics
language
English
LU publication?
yes
id
9e3d495f-8a53-438e-9c15-9172f47cf14a (old id 960501)
date added to LUP
2008-01-28 11:36:32
date last changed
2016-04-16 11:58:45
@misc{9e3d495f-8a53-438e-9c15-9172f47cf14a,
  author       = {Manuilov, Vladimir and Silvestrov, Sergei},
  language     = {eng},
  pages        = {2593--2598},
  series       = {Proc.Amer.Math.Soc},
  title        = {An Invariant for Operators Approximately Satisfying Deformed Commutation Relation},
  volume       = {134},
  year         = {2006},
}